# SDR MYWA100006

- Difficulty date: January 5, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 24,324 hours, 9,809 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - TRANSFERRED FROM DMI CONTROL 7018, "LT CENTER FUEL TANK PUMP INOP".
